Nov 30, 2008
Hi, a few nights ago, I stupidly had a sexual intercourse with a sex worker (vaginal and BJ) without protection. 48 hours later, I started the PEP. I take 1 Truvada and 4 Kaletra at supper.
This is only my 2nd day and I am experiencing symptoms such as diarrhea, abdominal pain, numb lips, weird taste and weak/fatique (legs). Is there any advices or recommendations? Is this procedure recommended, to avoid contracting HIV if it's inside of me? Do you know any statistiques? Also I've researched the websites of these meds., the side effects makes me very anxious daily! Any help appreciated
| Response from Dr. Henry
You are describing fairly typical side effects experienced by some patients taking Kaletra (lips and tongue sensations and stomach complaints)making the first days weeks often a challenge for pxs (generally subside over that time period). Taking with meals and discussing symptomatic management with the prescribing doctor is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Pain In Urethra After Sex (not An Std)
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
- What Are The Little White Bumps On My Penis? Not A Std?
- What Does Hpv Mean In Medical Terms?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.